Results 1 to 4 of 4
  1. #1
    depdaddy's Avatar
    depdaddy is offline Member
    Join Date
    Apr 2003
    Location
    la la land
    Posts
    669

    discoloration of teeth

    just wondering if anybody else had similar probs..im currently on Eq..Enanthate ..Nolvadex ...i have noticed my teeth are getting discolored..whats up?

  2. #2
    Calipso's Avatar
    Calipso is offline Banned Post Whore
    Join Date
    Aug 2003
    Location
    Freakville, MA
    Posts
    1,689
    I heard that occassionally some forms of AS gives you shit breath but discolored teeth?

  3. #3
    meathead84's Avatar
    meathead84 is offline Associate Member
    Join Date
    Oct 2002
    Location
    Heaven
    Posts
    214
    nope, jaundice is discoloring of the skin but never heard of teethe

  4. #4
    Carlos_E's Avatar
    Carlos_E is offline National Level Bodybuilder/Hall of Famer/RETIRED
    Join Date
    May 2002
    Location
    NYC
    Posts
    17,629
    Quote Originally Posted by depdaddy
    just wondering if anybody else had similar probs..im currently on Eq..Enanthate..Nolvadex...i have noticed my teeth are getting discolored..whats up?
    You just need to brush.


    Seriously though, I've never heard of this happening. I know when on, I got serious BO. I've heard of skin discoloring but never teeth. It could be that you're eating more while on so it's discoloring them????

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •